Benadryl Extra Strength offers an extra strength dose for fast and effective symptom relief of your allergies and allergic reactions with just one caplet. Benadryl provides fast, effective symptom relief from allergies and allergic reactions: Sneezing, Itchy & runny nose, Itchy eyes, Watery eyes, Hives.
Diphenhydramine Hydrochloride 50 mg
Calcium phosphate dibasic dihydrate, candelilla wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized corn starch, stearic acid, titanium dioxide, water
Seek medical attention immediately if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Keep out of reach of children. May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on skin. In case of overdose: call a poison control centre or doctor immediately, even if you do not notice any signs or symptoms.
Children under the age of 12 years: Do not use. Use Children’s Benadryl products.
Adults and children 12 years of age and over: Take 1 caplet every 4-6 hours. Do not exceed 4 caplets in 24 hours.